# SDR R61A20100412

- Difficulty date: August 29, 2010
- Submitted: August 29, 2010
- Operation: Air carrier
- Aircraft: N110HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000172
- Aircraft time: 8,464 hours, 6,771 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air Sys
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED BLEED 2 OVERPRESSURE IN FLIGHT, DECLARED EMERGENCY AND RETURNED TO FIELD AT PIT, AND LANDED WITHOUT INCIDENT.  MAINTENANCE PLACED BLEED NR 1 SYSTEM ON MEL 36-00-00-1 AND THE A/C WAS RETURNED TO SERVICE.
